MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3315/jdcr.2011.1062

Медицинская библиотека · Journal of dermatological case reports · 2011

Pyogenic granulomas during isotretinoin therapy.

Armstrong Kathleen, Weinstein Miriam

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

A review of scientific literature reveals a sparse documentation of periungual pyogenic granulomas as an adverse effect of isotretinoin therapy

MAIN OBSERVATIONS: Periungual pyogenic granulomas appeared in four patients receiving isotretinoin therapy for severe acne. Oral and topical antibiotic treatments were ineffective and all cases spontaneously resolved once isotretinoin is discontinued.

CONCLUSION

This report demonstrates the idiosyncratic nature of this side effect. We suggest that, although infection is possible due to the transformed nature of the normally protective skin barrier, oral and topical antibiotic treatments appear ineffective. Pyogenic granulomas spontaneously resolve once isotretinoin is discontinued.

Для цитирования: Armstrong Kathleen, Weinstein Miriam. Pyogenic granulomas during isotretinoin therapy.. Journal of dermatological case reports. 2011. DOI: 10.3315/jdcr.2011.1062.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.